Bifurcations of dynamical systems with “saddle-node” separatrix loops
Differencialʹnye uravneniâ, Tome 18 (1982) no. 9, pp. 1493-1506
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_9_a2,
author = {V. I. Luk'yanov},
title = {Bifurcations of dynamical systems with {\textquotedblleft}saddle-node{\textquotedblright} separatrix loops},
journal = {Differencialʹnye uravneni\^a},
pages = {1493--1506},
year = {1982},
volume = {18},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_9_a2/}
}
V. I. Luk'yanov. Bifurcations of dynamical systems with “saddle-node” separatrix loops. Differencialʹnye uravneniâ, Tome 18 (1982) no. 9, pp. 1493-1506. http://geodesic.mathdoc.fr/item/DE_1982_18_9_a2/